umu.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Comment (on the paper Singpurwalla, N. Some Cracks in the Empire of Chance)
Umeå University, Faculty of Science and Technology, Department of Mathematics and Mathematical Statistics.
2002 (English)In: International Statistical Review, ISSN 0306-7734, E-ISSN 1751-5823, Vol. 70, no 1, 65-67 p.Article in journal (Other academic) Published
Place, publisher, year, edition, pages
2002. Vol. 70, no 1, 65-67 p.
National Category
Probability Theory and Statistics
Identifiers
URN: urn:nbn:se:umu:diva-87905OAI: oai:DiVA.org:umu-87905DiVA: diva2:712169
Available from: 2014-04-14 Created: 2014-04-14 Last updated: 2017-12-05

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Belyaev, Yuri K.
By organisation
Department of Mathematics and Mathematical Statistics
In the same journal
International Statistical Review
Probability Theory and Statistics

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 112 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf